# SDR DALA2015013000763

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1485-1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BETWEEN STA Y=1497 CANT AND Y=1485 LONGERON 23LT AT AFT ACCESORY COMPARTMENT.  ANGLE WAS REMOVED IAW SRM 51-30-2 AND 51-30-5 AND DAMAGE WAS REMOVED IAW SRM 51-70-5 AND ANGLE AND DOUBLERS WERE FABRICATED IAW SRM 51-07, FIG 2 AND REPAIR  PARTS WERE TREATED AND PAINTED IAW SRM 51-70-3, PAR 14,21 AND REPAIR ANGLE AND ANGLE WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
